# SDR SWAA2021122742333

- Difficulty date: November 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO RIGHT SIDE TRANSITION ANGLE HAS CORROSION F.S.727 TO 767. ; / [01] REMOVED DAMAGE PER SRM 53-00-53-1A-1 AND FOUND TO BE OUT-OF-LIMITS PER SRM 53-00-53-1A-1. MAX MATERIAL LOSS OF 0.015; PART NUMBER 146A7502-51.; [02] OUT-OF-LIMITS PER SRM 53-00-53-1A-1. MAX MATERIAL LOSS OF 0.015; PART NUMBER 146A7502-51.; [03] MATCH DRILL RIGHT SIDE TRANSITION ANGLE PER SRM 51-40-05; [04] MATCH DRILLED NEW ANGLE PER SRM 51-40-05; PRIME; PAINT; CIC AND INSTALLATION WILL BE ACCOMPLISHED ON CARD TTG8Q004F4DF; [05] MATCH DRILLED NEW ANGLE PER SRM 51-40-05; PRIME; PAINT; CIC AND INSTALLATION WILL BE ACCOMPLISHED ON CARD TTG8Q004F4DF
